Languages


Kağan Kurşungöz

Listen
E-Mail : kursungozsabanciuniv.edu
Phone : 0216-483-9964
Personal Web :
Title : Faculty Member
Areas of Interest : Enumerative combinatorics, and its applications to partition theory and q-series.
Awards :
  • First Year Experience Faculty Appreciation Award - Office of Residence Life, The Pennsylvania State University  
Memberships : 2004 - current American Mathematical Society 2005 - current Sabanci University Alumni Society 2009 - current The Pennsylvania State University Alumni Society
Publications :
Article
Kurşungöz, Kağan (2017) "Radial limits of partial theta and similar series", Ramanujan Journal, Vol.43, No.1, 95-112 (SCI)
Kurşungöz, Kağan (2016) "Bressoud style identities for regular partitions and overpartitions", Journal of Number Theory, Vol.168, 45-63 (SCI)
Kurşungöz, Kağan (2015) "Andrews style partition identities", Ramanujan Journal, Vol.36, No.1-2, 249-265 (SCI)
Kurşungöz, Kağan and Sellers, James A. (2014) "Variations on a result of Bressoud", Annals of Combinatorics, Vol.18, No.1, 117-126 (SCI)
SU Öncesi Yayınları:

Parity Considerations in Andrews-Gordon Identities, European Journal of Combinatorics, 31(3), April 2010, pp. 976-1000.

http://dx.doi.org/10.1016/j.ejc.2009.06.002

 

Cluster Parity Indices of Partitions, the Ramanujan Journal, 23(1-3), pp. 195-213.

DOI: 10.1007/s11139-009-9209-6.

 

Parity Indices of Partitions, Acta Arithmetica, 144(2), 2010, pp. 105-124.

 

(with Cilanne Boulet) Symmetry of k-Marked Durfee Symbols,

International Journal of Number Theory, 7(1), 2011, pp. 215-230.

http://dx.doi.org/10.1142/S1793042111003971

 

Counting k-Marked Durfee Symbols, Electronic Journal of Combinatorics, 18(1), 2011, P41.

http://www.combinatorics.org/Volume_18/PDF/v18i1p41.pdf

 

(with Ae Ja Yee) Alternating Permutations and the mth Descents, Discrete Mathematics, 311(22), 2011, pp2610-2622.

http://dx.doi.org/10.1016/j.disc.2011.08.005